# SDR DALA2018100905936

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,080 hours, 10,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 4680729) EMERGENCY LIGHTS FOUND INOP AT SEAT ROWS 29-43. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT LOCATION M33404 AND OPS TESTED GOOD IAW AMM 33-51. OK FOR SERVICE.
